# SDR DALA2025031702023

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 49,023 hours, 34,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL STA Y=636 APPROX BL=0 AT FOWARD CARGO COMPARMENT WAS FOUND. SUMMARY OF NRC 00146: INTERCOSTAL ON STA Y=636 APPROX BL=0 AT FOWARD CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1. (LP #0858310)
